RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 124(166), Number 2(6), Pages 217–237 (Mi msb2048)  

This article is cited in 1 scientific paper (total in 1 paper)

The zeta-function of a degenerate elliptic operator

A. I. Karol'


Abstract: The author constructs the meromorphic continuation to the entire complex plane of the zeta-function of the operator of a boundary value problem for an elliptic equation in divergence form, degenerating like a power at the boundary.
Bibliography: 19 titles.

Full text: PDF file (1090 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 52:1, 209–230

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J70; Secondary 35P20
Received: 12.02.1983

Citation: A. I. Karol', “The zeta-function of a degenerate elliptic operator”, Mat. Sb. (N.S.), 124(166):2(6) (1984), 217–237; Math. USSR-Sb., 52:1 (1985), 209–230

Citation in format AMSBIB
\Bibitem{Kar84}
\by A.~I.~Karol'
\paper The zeta-function of a~degenerate elliptic operator
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 124(166)
\issue 2(6)
\pages 217--237
\mathnet{http://mi.mathnet.ru/msb2048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=746068}
\zmath{https://zbmath.org/?q=an:0573.35037}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 52
\issue 1
\pages 209--230
\crossref{https://doi.org/10.1070/SM1985v052n01ABEH002885}


Linking options:
  • http://mi.mathnet.ru/eng/msb2048
  • http://mi.mathnet.ru/eng/msb/v166/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Karol', “Complex powers of the Schrödinger operator with a homogeneous, degenerate potential”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 61–83  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:213
    Full text:95
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020